Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 280, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 26, 2009, 12:13 PM CST for Randolph County, Illinois. It took effect at Dec 27, 2009, 6:00 PM CST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2009, 12:13 PM CST (18:13 UTC)
- In effect from
- Dec 27, 2009, 6:00 PM CST
- Expired
- Dec 29, 2009, 10:02 PM CST
- In force
- 52 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Randolph County, IL
The radar
The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Chester (CHSI2).
- Action stage
- 25 ft
- Minor stage
- 27 ft
- Moderate stage
- 35 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07020500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 261813
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 PM CST SAT DEC 26 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES
COUNTIES
MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION RECEIVED AT THE END
OF THE WEEK RANGING FROM 2.00 TO 3.00 INCHES...WITH HIGHER AMOUNTS
RECEIVED IN SOME LOCATIONS...AND NO ACCUMULATING PRECIPITATION EXPECTED
IN THE NEXT 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC083-MOC183-271813-
/O.NEW.KLSX.FL.W.0279.091227T1200Z-091231T0600Z/
/GRFI2.1.ER.091227T1200Z.091229T0000Z.091230T0600Z.NO/
1213 PM CST SAT DEC 26 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* FROM SUNDAY MORNING TO LATE WEDNESDAY NIGHT.
* AT 11:00 AM SATURDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE
TO RISE TO NEAR 18.3 FEET BY MONDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC157-271812-
/O.NEW.KLSX.FL.W.0280.091227T2136Z-091231T2159Z/
/CHSI2.1.ER.091227T2136Z.091229T0000Z.091230T2159Z.NO/
1213 PM CST SAT DEC 26 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT CHESTER.
* FROM SUNDAY AFTERNOON TO THURSDAY AFTERNOON.
* AT 11:00 AM SATURDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 28.5 FEET BY MONDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA FOUNTAIN BLUFF LEVEE GATES ARE
CLOSED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/27 12/28 12/29 12/30 12/31
MISSISSIPPI RIVER
GRAFTON 18 17.62 18.0 18.2 18.3 17.9 17.5
CHESTER 27 24.52 26.1 28.0 28.2 27.4 26.37 follow-up statements
000
WGUS83 KLSX 270307
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CST SAT DEC 26 2009
...FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSISSIPPI RIVER.
MISSISSIPPI RIVER AT
...GRAFTON AFFECTING ...JERSEY AND ...ST. CHARLES COUNTIES
...CHESTER AFFECTING ...RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC083-MOC183-280307-
/O.EXT.KLSX.FL.W.0279.091227T0600Z-091231T0600Z/
/GRFI2.1.ER.091227T0600Z.091228T1800Z.091230T0600Z.NO/
907 PM CST SAT DEC 26 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* UNTIL WEDNESDAY.
* AT 8 PM SATURDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE LATE TONIGHT AND
THEN RISE TO NEAR 18.3 FEET MONDAY AFTERNOON.
* THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC157-280306-
/O.EXT.KLSX.FL.W.0280.091227T1800Z-091231T1800Z/
/CHSI2.1.ER.091227T1800Z.091229T0000Z.091230T1800Z.NO/
907 PM CST SAT DEC 26 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* FROM SUNDAY TO NEXT WEDNESDAY.
* AT 8 PM SATURDAY THE STAGE WAS 25.5 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW AFTERNOON AND
THEN RISE TO NEAR 28.5 FEET MONDAY EVENING.
* THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/27 12/28 12/29 12/30 12/31
MISSISSIPPI RIVER
GRAFTON 18 17.91 18.1 18.2 18.3 17.9 17.4
CHESTER 27 25.46 26.5 28.2 28.1 27.3 26.1000
WGUS83 KLSX 271700
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 AM CST SUN DEC 27 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER
AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTIES
AT CHESTER AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION THAT HAS FALLEN SINCE
THE END OF THE WEEK...AND ASSOCIATED RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC083-MOC183-281700-
/O.EXT.KLSX.FL.W.0279.000000T0000Z-091230T1800Z/
/GRFI2.1.ER.091227T0730Z.091227T1800Z.091229T1800Z.NO/
1100 AM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* UNTIL WEDNESDAY AFTERNOON.
* AT 10:00 AM SUNDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.1 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY
AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC157-281659-
/O.EXT.KLSX.FL.W.0280.091228T0000Z-091231T0000Z/
/CHSI2.1.ER.091228T0000Z.091228T1800Z.091230T0000Z.NO/
1100 AM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* FROM THIS EVENING TO WEDNESDAY EVENING.
* AT 10:00 AM SUNDAY THE STAGE WAS 26.6 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 27.5 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/28 12/29 12/30 12/31 01/01
MISSISSIPPI RIVER
GRAFTON 18 18.01 18.1 18.0 17.6 17.0 16.4
CHESTER 27 26.63 27.4 27.4 26.4 24.9 23.3000
WGUS83 KLSX 280243
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CST SUN DEC 27 2009
...THE FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSISSIPPI RIVER.
MISSISSIPPI RIVER AT ...GRAFTON AFFECTING ...JERSEY AND ST. CHARLES
COUNTIES
MISSISSIPPI RIVER AT ...CHESTER AFFECTING ...RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC083-MOC183-290243-
/O.EXT.KLSX.FL.W.0279.000000T0000Z-091230T1200Z/
/GRFI2.1.ER.091227T0730Z.091228T0200Z.091229T1200Z.NO/
843 PM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* UNTIL TUESDAY.
* AT 8 PM SUNDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC157-290242-
/O.EXT.KLSX.FL.W.0280.000000T0000Z-091230T1500Z/
/CHSI2.1.ER.091228T0017Z.091228T1800Z.091229T1500Z.NO/
843 PM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL WEDNESDAY MORNING.
* AT 8 PM SUNDAY THE STAGE WAS 27.0 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.3 FEET TOMORROW AFTERNOON.
* THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/28 12/29 12/30 12/31 01/01
MISSISSIPPI RIVER
GRAFTON 18 18.10 18.1 18.0 17.5 17.0 16.4
CHESTER 27 27.00 27.2 27.1 26.2 24.8 23.3000
WGUS83 KLSX 281643
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 AM CST MON DEC 28 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES
COUNTIES
MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION RECEIVED DURING THE
END OF LAST WEEK AND OVER THE WEEKEND...AND ASSOCIATED RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC083-MOC183-291643-
/O.EXT.KLSX.FL.W.0279.000000T0000Z-091230T0900Z/
/GRFI2.1.ER.091227T0730Z.091228T1600Z.091229T0900Z.NO/
1043 AM CST MON DEC 28 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* UNTIL LATE TUESDAY NIGHT.
* AT 10:00 AM MONDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TUESDAY.
$$
ILC157-291642-
/O.CON.KLSX.FL.W.0280.000000T0000Z-091230T1500Z/
/CHSI2.1.ER.091228T0017Z.091228T1600Z.091229T1500Z.NO/
1043 AM CST MON DEC 28 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL WEDNESDAY MORNING.
* AT 10:00 AM MONDAY THE STAGE WAS 27.4 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY LATE MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/29 12/30 12/31 01/01 01/02
MISSISSIPPI RIVER
GRAFTON 18 18.23 17.9 17.3 17.0 16.6 16.2
CHESTER 27 27.35 27.1 26.0 24.3 22.8 21.5000
WGUS83 KLSX 290258
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CST MON DEC 28 2009
...THE FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSISSIPPI RIVER...
MISSISSIPPI RIVER AT ...GRAFTON
MISSISSIPPI RIVER AT ...CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC083-MOC183-300258-
/O.EXT.KLSX.FL.W.0279.000000T0000Z-091230T0959Z/
/GRFI2.1.ER.091227T0730Z.091229T0200Z.091229T0959Z.NO/
858 PM CST MON DEC 28 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* UNTIL LATE TUESDAY NIGHT.
* AT 8 PM MONDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC157-300257-
/O.CON.KLSX.FL.W.0280.000000T0000Z-091230T1500Z/
/CHSI2.1.ER.091228T0017Z.091228T2200Z.091229T1500Z.NO/
858 PM CST MON DEC 28 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL TUESDAY.
* AT 8 PM MONDAY THE STAGE WAS 27.4 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/29 12/30 12/31 01/01 01/02
MISSISSIPPI RIVER
GRAFTON 18 18.26 17.9 17.3 16.9 16.6 16.2
CHESTER 27 27.41 27.1 26.0 24.4 22.7 21.4000
WGUS83 KLSX 291754
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CST TUE DEC 29 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES
COUNTIES
MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION THAT WAS RECEIVED
ACROSS THE BASIN DURING THE LATTER PART OF LAST WEEK...AND ASSOCIATED
RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC083-MOC183-301754-
/O.EXT.KLSX.FL.W.0279.000000T0000Z-091231T0000Z/
/GRFI2.1.ER.091227T0730Z.091229T0200Z.091230T0000Z.NO/
1154 AM CST TUE DEC 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* UNTIL WEDNESDAY EVENING.
* AT 11:00 AM TUESDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
$$
ILC157-301753-
/O.EXT.KLSX.FL.W.0280.000000T0000Z-091231T0000Z/
/CHSI2.1.ER.091228T0017Z.091228T2200Z.091230T0000Z.NO/
1154 AM CST TUE DEC 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL WEDNESDAY EVENING.
* AT 11:00 AM TUESDAY THE STAGE WAS 27.3 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/30 12/31 01/01 01/02 01/03
MISSISSIPPI RIVER
GRAFTON 18 18.06 17.6 16.9 16.5 16.1 15.7
CHESTER 27 27.27 26.3 24.8 22.8 20.9 19.0000
WGUS83 KLSX 300402
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 PM CST TUE DEC 29 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
MISSISSIPPI RIVER AT CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC157-300432-
/O.CAN.KLSX.FL.W.0280.000000T0000Z-091231T0000Z/
/CHSI2.1.ER.091228T0017Z.091228T2200Z.091230T0144Z.NO/
1002 PM CST TUE DEC 29 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT CHESTER.
* AT 9 PM TUESDAY THE STAGE WAS 27.0 FEET.
* FLOOD STAGE IS 27.0 FEET.
* THE FELL BELOW FLOOD STAGE AT 8 PM TUESDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 20
FEET BY SATURDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/30 12/31 01/01 01/02 01/03
MISSISSIPPI RIVER
CHESTER 27 26.99 26.3 24.7 22.9 21.1 19.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 26, 11:34 AM CST, 39 minutes earlier.
Area forecast discussion, Dec 26, 11:34 AM CST, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1134 AM CST SAT DEC 26 2009 .DISCUSSION... /426 AM CST SAT DEC 26 2009/ THE DOUBLE LOW STRUCTURE THAT WAS PRESENT IN THE UA FIELD OVER THE CENTRAL U.S. CHRISTMAS EVE AND CHRISTMAS DAY HAS NOW CONGEALED INTO ONE SYSTEM THAT I THINK CAN ONLY BE DESCRIBED AS MASSIVE...AND AS NOTED BY THE SHORT TERM DESK IT IS IMPACTING ALMOST ALL OF THE CONUS WITH THE EXCEPTION OF THE PACIFIC NW...AND A FEW NEW ENGLAND STATES. THE RESULTANT CIRCULATION CENTER IS WOBBLING ITS WAY NWD THROUGH THE MID MISSISSIPPI VALLEY...AND SHORT RANGE MODELS ARE FORECASTING SEVERAL SHORTWAVES TO ROTATE AROUND THIS FEATURE OVER THE NEXT 36 HOURS. ONE SUCH FEATURE CAN BE SEEN ON THE WATER VAPOR SATELLITE IMAGERY EARLY TODAY OVER NORTHERN KS...WITH A SECOND AND STRONGER SHORTWAVE EXTENDING FROM CENTRAL IA INTO EASTERN NE...AND YET A THIRD FROM NE IA INTO S MN. OVERALL WEATHER TREND FOR OUR CWA SHOULD BE FOR THESE SHORTWAVES TO GENERATE OCCASIONAL PERIODS OF LIGHT SNOW THROUGH TONIGHT...WITH THE GREATEST POPS OVER NORTHERN SECTIONS OF THE CWA WHERE THE DYNAMICS ASSOCIATED WITH EACH SHORTWAVE WILL BE THE STRONGEST. NOT ANTICIPATING ANY LARGE SNOWFALL TOTALS...BUT THE SEVERAL ROUNDS OF PRECIPITATION SHOULD ADD UP TO ADD TO THE SNOW THAT FELL ON CHRISTMAS DAY. BEST ESTIMATE FROM THE CONSENSUS OF MODEL QPFS IS THAT SNOWFALLS WILL RANGE FROM 1-2 INCHES OVER NW THIRD OF OUR CWA...GENERALLY ALONG AND NORTH OF A COU-PPQ LINE...WITH LESSER ACCUMULATIONS ELSEWHERE. HAVE UPPED POPS OVER MUCH OF THE AREA ON SUNDAY AS MODELS ARE SUGGESTING ONE LAST SHORTWAVE WILL SWING THROUGH AS UPPER LOW FINALLY BEGINS TO MOVE EAST. ADDITIONAL MINOR ACCUMULATIONS COULD OCCUR WITH THIS FEATURE AS WELL...BUT FOR THE TIME BEING HAVE KEPT POPS IN THE CHANCE CATEGORY. TEMP TRENDS ARE GOING TO BE RATHER TRICKY TODAY. STRONG MIXING AND A BIT OF WAA HAS PRODUCED STEADY OR SLOWLY RISING TEMPS ACROSS MUCH OF THE AREA DURING THE PREDAWN HOURS. HOWEVER...PERSISTENT CLOUD COVER AND OCCASIONAL PRECIPITATION...AND A RETURN OF WEAK CAA...SHOULD KEEP TEMPS FROM WARMING MUCH SO HAVE TRENDED TOWARD THE COOLER MET MOS. EXCEPTION MAY BE IN THE FAR SE COUNTIES OF THE CWA WHICH IS ON THE FRINGES OF THE CLOUD COVER FOR A BIT EARLY TODAY...AND HAVE GONE A BIT WARMER IN THESE AREAS. PERSISTENT CLOUDINESS SHOULD FAVOR A LIMITED DIURNAL TEMP SWING TONIGHT-SUN...AND BECAUSE OF THIS FAVORED THE COOLER MET NUMBERS FOR SUNDAYS HIGHS. DRY WEATHER SHOULD RETURN TO THE AREA FOR THE START OF THE WORK WEEK...WITH A SLOW MODERATION IN TEMPERATURES. TRUETT && .AVIATION... /1125 AM CST SAT DEC 26 2009/ FOR THE 18Z TAFS... MASSIVE MID-UPPER LEVEL LOW NOW CENTERED ACROSS WISCONSIN AND ATTENDANT SHORT WAVES ARE KEY ELEMENTS THRU THIS FORECAST PERIOD. THE FIRST OF THESE SHORT WAVES CURRENTLY EXTENDING THRU NW MO IS PRODUCING SNOW FROM NE MO INTO CENTRAL MO. CIGS PRIMARILY MVFR AND VSBYS IN SNOW ARE IFR/MVFR. THE SNOW WILL SPREAD TO THE EAST IMPACTING KCOU AND KUIN THROUGH MID AFTERNOON THEN TAPER TO FLURRIES OR NOTHING. SNOW SHOULD MOVE INTO STL AREA IN THE 19-20Z TIME FRAME AND PERSIST FOR 3H OR SO...THEN TAPER TO FLURRIES AS WELL. ANOTHER STRONGER SHORT WAVE WILL DROP SEWD ON SUN MORNING AND BRING A GREATER POTENTIAL FOR ACCUMULATING SNOW AND ONCE AGAIN DROP VSBYS INTO IFR. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Dec 26, 6:27 AM CST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 627 AM CST SAT DEC 26 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271230- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 627 AM CST SAT DEC 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT AREAS OF SNOW AND SCATTERED SNOW SHOWERS WILL PUSH ACROSS THE AREA TODAY AND TONIGHT. ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE FROM NORTHEAST MISSOURI INTO WESTERN ILLINOIS...WITH LITTLE IF ANY ACCUMULATION EXPECTED FROM THE EASTERN OZARKS INTO SOUTHERN ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF SNOW WILL CONTINUE IN MOST AREAS ON SUNDAY...AND MINOR ACCUMULATIONS ARE STILL POSSIBLE IN A FEW LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY ACCUMULATING SNOWFALL. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 12:13 PM CST | River Flood Warning | LSX | Jersey | 3 days |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.